# SDR AALA202401308412

- Difficulty date: January 18, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 30,815 hours, 4,183 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: P432734501
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC HISTORY OF LAVATORY 1F-1L DOOR DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202401198412): ADJUSTED PROPERLY LAVATORY 1F-1L DOOR. PER AMM DMC-B787-A-25-41-00-04A.-271A-A. FUNCTIONAL CHECK GOOD.**(CLOSED).
